ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 8, 2003

  • Analysis of strong solutions for the equations modeling the motion of a rigid-fluid system in a bounded domain

    Takéo Takahashi

    Volume 8, 2003, pages 1499-1532

  • On local controllability of Navier-Stokes equations

    Viorel Barbu

    Volume 8, 2003, pages 1481-1498

  • Boundary layer for a penalization method for viscous incompressible flow

    Gilles Carbou and Pierre Fabrie

    Volume 8, 2003, pages 1453-1480

  • The mixed Cauchy-Dirichlet problem for a viscous Hamilton-Jacobi equation

    Said Benachour and Simona Dabuleanu

    Volume 8, 2003, pages 1409-1452

  • Existence and uniqueness for $L^1$ data of some elliptic equations with natural growth

    Sergio Segura de León

    Volume 8, 2003, pages 1377-1408

  • Continuity of weak solutions of a singular parabolic equation

    Ugo Gianazza and Vincenzo Vespri

    Volume 8, 2003, pages 1341-1376

  • Existence and multiplicity results for a class of Schrödinger equations with indefinite nonlinearities

    David G. Costa and Hossein Tehrani

    Volume 8, 2003, pages 1319-1340

  • A transmission problem for fluid-structure interaction in the exterior of a thin domain

    G. C. Hsiao and N. Nigam

    Volume 8, 2003, pages 1281-1318

  • Exact estimates for the classical solutions to the free-boundary problem in the Hele-Shaw cell

    Stanislav Antontsev, César Gonçalves, and Anvarbek Meirmanov

    Volume 8, 2003, pages 1259-1280

  • Existence and nonexistence of nontrivial solutions of semilinear fourth- and sixth-order differential equations

    Julia V. Chaparova, Lambertus A. Peletier, and Stepan A. Tersian

    Volume 8, 2003, pages 1237-1258

  • Null-form estimates and nonlinear waves

    Joachim Krieger

    Volume 8, 2003, pages 1193-1236

  • Nonlinear degenerate prabolic equations with singular lower-order term

    Jerome A. Goldstein and Ismail Kombe

    Volume 8, 2003, pages 1153-1192

  • Study of self-similarity for the fast-diffusion equation

    Raúl Ferreira and Juan Luis Vázquez

    Volume 8, 2003, pages 1125-1152

  • Multiple solutions for perturbed indefinite semilinear elliptic equations

    Paola Magrone and Silvia Mataloni

    Volume 8, 2003, pages 1107-1124

  • On subcriticality assumptions for the existence of ground states of quasilinear elliptic equations

    Alberto Ferrero and Filippo Gazzola

    Volume 8, 2003, pages 1081-1106

  • Homoclinic orbits of slowly periodically forced and weakly damped beams resting on weakly elastic bearings

    Flaviano Battelli and Michal Fe?kan

    Volume 8, 2003, pages 1043-1080

  • Classifying smooth supersolutions for a general class of elliptic boundary value problems

    Julián López-Gómez

    Volume 8, 2003, pages 1025-1042

  • On the solutions of the renormalized equations at all orders

    R. M. Temam and D. Wirosoetisno

    Volume 8, 2003, pages 1005-1024

  • Generalized characteristics and the uniqueness of entropy solutions to zero-pressure gas dynamics

    Jiequan Li and Gerald Warnecke

    Volume 8, 2003, pages 961-1004

  • Weak and strong maximum principles for semicontinuous functions

    Patrick J. Rabier

    Volume 8, 2003, pages 923-960

  • Remarks on the Dirichlet and state-constraint problems for quasilinear parabolic equations

    Guy Barles and Francesca Da Lio

    Volume 8, 2003, pages 897-922

  • Stability for a system of wave equations of Kirchhoff with coupled nonlinear and boundary conditions of memory type

    J. Ferreira and M. L. Santos

    Volume 8, 2003, pages 873-896

  • Ultracontractivity and convergence to equilibrium for supercritical quasilinear parabolic equations on Riemannian manifolds

    Matteo Bonforte, Fabio Cipriani, and Gabriele Grillo

    Volume 8, 2003, pages 843-872

  • Wentzell boundary conditions in the context of Dirichlet forms

    Hendrik Vogt and Jürgen Voigt

    Volume 8, 2003, pages 821-842

  • Blowup behavior of solutions to the rescaled Jäger-Luckhaus system

    Takasi Senba and Takashi Suzuki

    Volume 8, 2003, pages 787-820

  • Nonlinear eigenvalue problems arising in earthquake initiation

    Ioan R. Ionescu and Vicen?iu R?dulescu

    Volume 8, 2003, pages 769-786

  • Hamilton-Jacobi equations with measurable dependence on the state variable

    Fabio Camilli and Antonio Siconolfi

    Volume 8, 2003, pages 733-768

  • The regular attractor for the reaction-diffusion system with a nonlinearity rapidly oscillating in time and its averaging

    M. Efendiev and S. Zelik

    Volume 8, 2003, pages 673-732

  • A family of sharp inequalities for Sobolev functions

    Pedro M. Girão

    Volume 8, 2003, pages 641-671

  • Universal blow-up rates for a semilinear heat equation and applications

    Júlia Matos and Philippe Souplet

    Volume 8, 2003, pages 615-639

  • Semilinear wave equations on the Schwarzschild manifold. I. Local decay estimates

    P. Blue and A. Soffer

    Volume 8, 2003, pages 595-614

  • Some near critical problems

    E. N. Dancer

    Volume 8, 2003, pages 571-594

  • Concentration phenomena in elliptic problems with critical and supercritical growth

    Riccardo Molle and Angela Pistoia

    Volume 8, 2003, pages 547-570

  • A priori estimates for nonlinear elliptic complexes

    Tadeusz Iwaniec, Lucia Migliaccio, Gioconda Moscariello, and Antonia Passarelli di Napoli

    Volume 8, 2003, pages 513-546

  • Decomposition of spectral asymptotics for Sturm-Liouville equations with a turning point

    Paul A. Binding, Patrick J. Browne, and Bruce A. Watson

    Volume 8, 2003, pages 491-511

  • Exact boundary controllability in thermoelasticity with memory

    Jaime E. Muñoz Rivera and Maria Grazia Naso

    Volume 8, 2003, pages 471-490

  • Exponential stabilization of a coupled system of Korteweg-de Vries equations with localized damping

    E. Bisognin, V. Bisognin, and G. Perla Menzala

    Volume 8, 2003, pages 443-469

  • Some parabolic problems with unbounded coefficients of nonhomogeneous rates

    Radjesvarane Alexandre, M. Assunta Pozio, and Alice Simon

    Volume 8, 2003, pages 413-442

  • On time-local solvability of the Navier-Stokes equations in Besov spaces

    Okihiro Sawada

    Volume 8, 2003, pages 385-412

  • Weighted Lq-Helmholtz decompositions in infinite cylinders and in infinite layers

    Reinhard Farwig

    Volume 8, 2003, pages 357-384

  • A homotopy along p for systems with a vector p-Laplace operator

    M. García-Huidobro, R. Manásevich, and J. R. Ward

    Volume 8, 2003, pages 337-356

  • Bifurcation results for quasilinear elliptic systems

    N. M. Stavrakakis and N. B. Zographopoulos

    Volume 8, 2003, pages 315-336

  • Travelling fronts for monostable reaction-diffusion systems with gradient-dependence

    E. C. M. Crooks

    Volume 8, 2003, pages 279-314

  • On a class of singular elliptic problems with first order terms

    Didier Smets and Alberto Tesei

    Volume 8, 2003, pages 257-278

  • Global solutions to a generalized Cahn-Hilliard equation with viscosity

    Elena Bonetti, Wolfgang Dreyer, and Giulio Schimperna

    Volume 8, 2003, pages 231-256

  • Optimal estimates of norms of fast controls in exact null controllability of two non-classical abstract parabolic systems

    R. Triggiani

    Volume 8, 2003, pages 189-229

  • Asymptotic behaviour of solutions of the equation u_t=? ?og u near the extinction time

    Shu-Yu Hsu

    Volume 8, 2003, pages 161-187

  • Homotopy invariance of parameter-dependent domains and perturbation theory for maximal monotone and m-accretive operators in Banach spaces

    Athanassios G. Kartsatos and Jing Lin

    Volume 8, 2003, pages 129-160

  • On the structure of positive radial solutions for quasilinear equations in annular domains

    Haiyan Wang

    Volume 8, 2003, pages 111-128

  • The Cahn-Hilliard equation with dynamic boundary conditions

    Reinhard Racke and Songmu Zheng

    Volume 8, 2003, pages 83-110

  • On the instability of solitary waves solutions of the generalized Benjamin equation

    Jaime Angulo Pava

    Volume 8, 2003, pages 55-82

  • A uniform convergence theorem for singular limit eigenvalue problems

    Masaharu Taniguchi

    Volume 8, 2003, pages 29-54

  • Stability of stationary waves for a quasilinear Schrödinger equation in space dimension 2

    Mathieu Colin

    Volume 8, 2003, pages Jan-28